MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated alarm indicating leak.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
According to the information provided by the technician, the issue was solved without technician visit.No more information was provided.The device's logs were not provided for further analysis.Alarms such as peep high, expiratory minute volume: low, paw high, vt insp.Overrange and inspiratory flow overrange indicate an excessive leakage in the patient circuit or an increased expiratory resistance in the patient¿s breathing system.These alarms may indicate insufficient ventilation to the patient or no ventilation.Alarms will be generated when set alarm limits are exceeded, as per design to alert the operator about ongoing issues.As the cause of the alarm activation is unknown, the cause could not be determined.

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22920464
Report Number8010042-2025-0001327
Device Sequence Number9156549
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)231114
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown